# SDR SWAA000807

- Difficulty date: April 28, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 13,773 hours, 12,213 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS WIRING EXPOSED ON SEVERAL SECTIONS.  REPAIRED EEPLS WIRING AND REINSTALLED TRACK COVERS PER MM.
